Calculus of Variations and Geometric Measure Theory

A. Brancolini - S. Solimini

On the Holder Regularity of the Landscape Function

created by brancolin on 26 Sep 2017


Published Paper

Inserted: 26 sep 2017

Journal: Interfaces Free Bound.
Volume: 13
Number: 2
Pages: 191-222
Year: 2011
Doi: 10.4171/IFB/254


In this paper we study the H\"older regularity of the landscape function introduced by Santambrogio. We introduce a new tecnique which improves and simplifies the result of Santambrogio extending it to lower Ahlfors measures in general dimension $h$.

Keywords: optimal transportation problems, irrigation models, landscape function